Winter Weather, Kent
- When
- March 25, 4:00 AM EST to 5:00 PM EST
- Where
- Kent forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 39.096, -75.505 (the zone’s center; the record gives no point)
A nor'easter that moved off the Delaware coast on the 25th dropped 1 to 4 inches of snow across the state with the highest snowfall in New Castle County. Most of the snow fell during the day and had difficulty accumulating when the intensity decreased later in the morning through the afternoon and early evening.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A nor'easter that moved off the Delaware coast on the 25th dropped 1 to 4 inches of snow across the state with the highest snowfall in New Castle County. Most of the snow fell during the day and had difficulty accumulating when the intensity decreased later in the morning through the afternoon and early evening. Nevertheless, the heaviest snow fell during the morning commute and caused slushy roadways and numerous traffic accidents. Delaware State Police responded to nearly 100 traffic accidents, the most in Kent County. There were also nearly 20 disabled vehicles and 5 accidents resulting in injuries in Sussex County. A school bus crashed (without injuries) near U.S. Route 13 in Seaford. Dozens of schools were closed for the day or announced plans to close early and cancel afternoon and evening activities. The precipitation started as rain (briefly in New Castle County) before sunrise on the 25th and changed over to snow from north to south between 5 a.m. and 8 a.m. EDT. The snow fell at its heaviest during the rest of the morning. While snow fell during the afternoon, it did not accumulate efficiently. As precipitation intensity lessened, the snow changed to light rain during the late afternoon and early evening of the 25th and the rain ended later that evening.
Representative snowfall included 4.3 inches in Glasglow (New Castle County), 3.3 inches in Hockessin (New Castle County), 3.1 inches in Greenville (New Castle County), 2.8 inches in Viola (Kent County) and Odessa (New Castle County), 2.5 inches in Magnolia (Kent County), 2.4 inches in Newark (New Castle County), 2.3 inches in Dover (Kent County), 1.5 inches in Bridgeville (Sussex County), 1.3 inches in Ellendale (Sussex County), 1.1 inches at the New Castle County Airport and 0.8 inches in Georgetown (Sussex County).
The low pressure system responsible for the late season snow moved from Alabama on the morning of the 24th northeast and passed just east of Norfolk, Virginia at 8 a.m. EDT on the 25th. It proceeded to move northeast and by 8 p.m. EDT on the 25th it was about 175 miles east of the New Jersey coast.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Mar 25, 3:47 AM EST, 13 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
447 AM EDT MON MAR 25 2013
.SYNOPSIS...
COMPLEX LOW PRESSURE APPROACHING FROM THE SOUTHWEST WILL CONSOLIDATE
AS A LOW PRESSURE CENTER OFF THE NORTHERN MID ATLANTIC COAST TODAY
AND THEN DEEPEN AND MOVE AWAY FROM THE COAST. HIGH PRESSURE TO OUR
WEST WILL STRUGGLE TO BUILD IN THROUGH THE REMAINDER OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
EVEN THOUGH PRECIPITATION IS STEADILY MOVING INTO OUR REGION FROM
THE SOUTHWEST THIS MORNING, THIS IS STILL A LOW CONFIDENCE FORECAST,
MAINLY DUE TO BOUNDARY LAYER TEMPERATURES. REGIONAL RADAR IS SHOWING
A LOT OF MOISTURE SURGING ACROSS THE BMORE/DC CORRIDOR WITH A
MAJORITY OF THE SURFACE OBSERVATIONS AT OR BELOW 35F WITH FALLING
SNOW...SOME SITES ARE SHOWING MODERATE TO HEAVY SNOW WITHIN THE
CURRENT BANDING STRUCTURES.
THE OVERALL DYNAMICS OF THIS SYSTEM ARE AMAZING IN TERMS OF
PRECIPITATION GENERATION BUT AS HAS BEEN HARPED ON BY SEVERAL SHIFTS
NOW, DO WE COOL ENOUGH TODAY TO ALLOW FOR AN ACCUMULATING
SNOWFALL...AGAIN WE ARE FIGHTING THE HIGHER MARCH SUN ANGLE AS WELL.
ACROSS OUR NECK OF THE WOODS WE STILL HAVE A PRIMARILY
EAST-NORTHEAST FLOW FEEDING IN OFF THE WARMER ATLANTIC WATERS.
GRANTED WE DO HAVE AMPLE DRY AIR AT THE SURFACE IN WHICH TO
EVAPORATIVELY COOL OUR COLUMN TO ALLOW FOR ALL SNOW, BUT WE NEED THE
BANDING FEATURES TO PROVIDE THE EXTRA BOAST TO ALLOW THE SNOW TO
STICK.
OCEAN TEMPERATURES ARE IN THE LOW-40S AND AS WAS SAID ABOVE
OUR BOUNDARY LAYER WINDS ARE DIRECTLY OFF THE WATERS. THIS SYSTEM IS
NOT BRINGING ANY COLD AIR WITH IT AND ITS NOT WRAPPING COLD AIR DOWN
FROM CANADIAN EITHER SO IT HAS TO PRODUCE VERY STRONG VERTICAL
VELOCITIES IN ORDER TO DYNAMICALLY COOL THE COLUMN. THE RAP HAS BEEN
FAIRLY CONSISTENT IN BRINGING IN THE FIRST FLAKES/DROPS ACROSS THE
PHILADELPHIA METRO AREA BY 10-11Z...ALTHOUGH IT IS LIGHT
PRECIPITATION. FROM THERE THE PRIMARY SURFACE LOW OVER THE OHIO
VALLEY BEGINS TO FEED THE DEVELOPING VIRGINIA COASTAL LOW MORE
ENERGY. THE COASTAL LOW DEEPENS AND SLINGS MORE MOISTURE BACK ACROSS
OUR REGION IN THE FORM OF A TROWAL. THIS FEATURE WILL BE THE MAIN
PLAYER FOR SNOWFALL LATER THIS MORNING. IF IT MOVES TOO FAR EAST WE
LOSE THE HIGHER QPF AND BANDING FEATURES.
DID NOT CHANGE MUCH IN TERMS OF THE SNOWFALL THIS MORNING AS THE
EVENT HAS YET TO REALLY TAKE SHAPE. WE KEEP THE CURRENT ADVISORIES
AND WARNINGS IN PLACE AS IS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
THE ENTIRE EVENT SHOULD BE WINDING DOWN BY LATER THIS EVENING
ALTHOUGH SOME OF THE MODELS ARE SHOWING SOME LINGERING SHOWERS
WRAPPING AROUND AND IMPACTING OUR EASTERN ZONES. BY THIS POINT AND
TIME THOUGH OUR WINDS WILL HAVE BACKED TOWARDS THE NORTHWEST AND
TEMPERATURES WILL NO LONGER BE IN QUESTION, TO ALLOW FOR SNOW
SHOWERS. A COATING TO A HALF INCH IS POSSIBLE WITH THESE SHOWERS. WE
SHOULD BE COMPLETELY DRYING OUT LATE TONIGHT AS DRIER AIR IS PUMPED
IN FROM THE NORTHWEST. TEMPERATURES WILL BE IN THE LOW-30S TONIGHT.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
A MAJOR TROUGH AXIS EMANATING FROM THE NEAR AND SHORT TERMS' MID
LEVEL LOW LOOKS TO EXTEND INTO NEW ENGLAND AND THE NORTHERN MID
ATLANTIC REGION THROUGH MUCH OF THE WORK WEEK. IT SHOULD KEEP
SURFACE HIGH PRESSURE FROM THE WEST AT BAY. IT ALSO SHOULD KEEP THE
AREA UNDER A FAIR AMOUNT OF STRATOCUMULUS AND SPOTTY AND
INTERMITTENT SNOW OR RAIN SHOWER ACTIVITY ESPECIALLY NORTHWEST. WE
SHOULD REMAIN COLDER THAN NORMAL FOR LATE MARCH. AT THIS POINT, WE
DON'T SEE ANYTHING HAZARDOUS IN ALL THIS EXCEPT THAT AN ABSENCE OF
SIGNIFICANT PRECIPITATION AND A NORTHWEST SURFACE FLOW THAT WILL BE
BRISK AT TIMES MIGHT LEAD TO FIRE WEATHER CONCERNS.
THE MODELS DO AGREE ON BRINGING A WEAK MID LEVEL RIDGE AXIS AND
ASSOCIATED SURFACE HIGH PRESSURE INTO OUR AREA BY SUNDAY, AND
THAT WOULD BRING MORE SEASONABLE TEMPERATURES AND GENTLE WINDS.
HOWEVER, THEY ALSO AGREE THAT ANOTHER MID LEVEL VORTEX PUSHES DOWN
TOWARD THE AREA WITH AN ATTENDANT SURFACE COLD FRONT CLOSING IN BY
THE END OF THE PERIOD.
&&
.AVIATION /09Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
VERY TRICKY FORECAST ON TAP FOR OUR TERMINALS TODAY. COMPLEX LOW
PRESSURE SYSTEM WILL CONTINUE TO FORM AND CONSOLIDATE OFF THE
VIRGINIA COASTLINE TODAY. MOISTURE WILL SURGE UP FROM THE
SOUTH-SOUTHWEST LATER THIS MORNING PRODUCING A WIDESPREAD SNOWFALL.
THIS WILL LIMIT VSBYS AND CIGS TO THE MVFR RANGE. A BAND OR TWO OF
HEAVIER SNOW/RAIN COULD FORM AND MOVE NORTHWARD ACROSS THE REGION AS
THE SURFACE LOW PRESSURE MOVES CLOSER. THIS WOULD ALLOW AN EVEN
FURTHER DETERIORATION IN CONDITIONS WITH LIFR POSSIBLE UNDER THESE
BANDS. CONTINUED THE TEMPO GROUP FOR SUCH CONDITIONS AS EXACT TIMING
IS HARD TO PIN POINT, BUT INDICATIONS SHOW BY EARLY AFTERNOON.
THE LOW WILL SLIDE TO OUR NORTHEAST LATER TODAY WITH SURFACE WINDS
BACKING TOWARDS THE NORTH-NORTHWEST. THIS SHOULD HELP TO DRY THINGS
OUT A BIT AND LIFT VSBYS AND CIGS BACK INTO THE MVFR RANGE WITH SOME
SCATTERED SHOWERS AROUND. BY THIS EVENING WE ARE FORECASTING VFR
CONDITIONS TO PREVAIL AT MOST OF OUR TERMINALS, EXCLUDING MIV AND
ACY DUE TO THEIR CLOSER PROXIMITY TO THE SURFACE LOW.
OUTLOOK...
TUESDAY...MAINLY VFR CONDITIONS. CONFIDENCE IS MODERATE.
WEDNESDAY...MAINLY VFR CONDITIONS BUT NORTHWEST WINDS POSSIBLY
GUSTING TO 20 TO 25 KT. CONFIDENCE IS MODERATE.
THURSDAY...MAINLY VFR CONDITIONS. CONFIDENCE IS MODERATE.
FRIDAY...MAINLY VFR CONDITIONS. CONFIDENCE IS MODERATE.
&&
.MARINE...
WE CONTINUE THE SCA AND GALES FOR OUR WATERS TODAY AND TONIGHT...NO
CHANGES. WINDS WILL GENERALLY BE OUT OF THE EAST-NORTHEAST AND
INCREASE TODAY AS LOW PRESSURE OFFSHORE DEEPENS. MORE RAIN AND SNOW
ARE EXPECTED TO SHIFT OVER OUR WATERS THIS MORNING AND
AFTERNOON...HEAVY AT TIMES. THE LOW WILL QUICKLY PULL AWAY LATER
TONIGHT AND WINDS WILL SHIFT TOWARDS THE NORTHWEST. THE PRESSURE
GRADIENT WILL ALSO WEAKEN ALLOWING THE WINDS AND SEAS TO RELAX A BIT.
OUTLOOK...
ADVISORY CONDITIONS ARE EXPECTED ON TUESDAY. WINDS ARE EXPECTED TO
DROP BELOW THE ADVISORY CRITERION DURING THE DAY, BUT SEAS WILL BE
SLOWER TO SUBSIDE. WINDS ARE EXPECTED TO PICK UP AGAIN TO ADVISORY
LEVELS ON WEDNESDAY. WINDS AND SEAS WILL SUBSIDE ON THURSDAY AND
CONTINUE INTO FRIDAY.
&&
.TIDES/COASTAL FLOODING...
A COASTAL FLOOD ADVISORY REMAINS IN EFFECT FOR THIS EVENING'S HIGH
TIDE. THE AREA OF CONCERN REMAINS THE SHORE AREAS OF NEW JERSEY AND
DELAWARE, ADJACENT BACK BAYS INCLUDING BARNEGAT BAY, AND ALSO
RARITAN BAY, LOWER DELAWARE BAY AND THEIR TIDAL TRIBUTARIES.
THE OFS AND EXTRATROPICAL GUIDANCE SUGGEST LOW END MINOR TIDAL
FLOODING FOR THE HIGH TIDE THAT OCCURS THIS EVENING. LOCAL GUIDANCE
SUGGESTS MORE SOLID MINOR TIDAL FLOODING. THE EXPECTED GALE FORCE
WINDS AND SEAS WOULD SEEM TO ARGUE FOR THE LATTER. TIDAL DEPARTURES
EARLY THIS MORNING HAD ALREADY EXCEEDED A FOOT AS WINDS WERE FROM
THE EAST NORTHEAST AND JUST MOVING INTO THE SMALL CRAFT ADVISORY
RANGE. MINOR TIDAL FLOODING THIS EVENING REQUIRES DEPARTURES OF
AROUND TWO FEET.
WE CONTINUE TO THINK ANOTHER ROUND OF MINOR TIDAL FLOODING IS
POSSIBLE TUESDAY MORNING. IT LIKELY WOULD BE CONFINED TO THE SAME
AREA. IF ANOTHER DOMINO WERE TO FALL, IT WOULD BE UPPER DELAWARE
BAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR PAZ105-
106.
WINTER WEATHER ADVISORY UNTIL 6 PM EDT THIS EVENING FOR PAZ060-
070-071-101>104.
NJ...WINTER WEATHER ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR
NJZ008>010-012>015-023>026.
COASTAL FLOOD ADVISORY FROM 6 PM TO 10 PM EDT THIS EVENING FOR
NJZ012>014-020-022>027.
WINTER STORM WARNING UNTIL MIDNIGHT EDT TONIGHT FOR NJZ016>022-
027.
DE...WINTER WEATHER ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR DEZ003.
COASTAL FLOOD ADVISORY FROM 6 PM TO 10 PM EDT THIS EVENING FOR
DEZ003-004.
WINTER WEATHER ADVISORY UNTIL 6 PM EDT THIS EVENING FOR DEZ001-
002.
MD...WINTER WEATHER ADVISORY UNTIL 6 PM EDT THIS EVENING FOR MDZ008-
012-015-019-020.
MARINE...GALE WARNING UNTIL 2 AM EDT TUESDAY FOR ANZ431-452>455.
GALE WARNING FROM 11 AM THIS MORNING TO 2 AM EDT TUESDAY FOR
ANZ450-451.
SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO 2 AM EDT
TUESDAY FOR ANZ430.
&&
SYNOPSIS...DELISI
NEAR TERM...HEAVENER
SHORT TERM...HEAVENER
LONG TERM...DELISI
AVIATION...HEAVENER/DELISI
MARINE...HEAVENER/DELISI
TIDES/COASTAL FLOODING...DELISIHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 425 PM EDT SUN MAR 24 2013 NJZ008>010-015-PAZ105-106-252030- MORRIS-HUNTERDON-SOMERSET-MERCER-UPPER BUCKS-LOWER BUCKS- 425 PM EDT SUN MAR 24 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM MONDAY TO MIDNIGHT EDT MONDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007-PAZ054-055-061-062-252030- SUSSEX-WARREN-CARBON-MONROE-LEHIGH-NORTHAMPTON- 425 PM EDT SUN MAR 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. A WINTER-TYPE STORM IN EARLY SPRING IS EXPECTED TO BRING WINTRY PRECIPITATION TO MUCH OF THE AREA BEGINNING LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE BULK OF THE WINTRY PRECIPITATION WILL FALL ON MONDAY AND SHOULD END MONDAY NIGHT. SNOWFALL TOTALS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-012-PAZ060-070-071-101>104-252030- NEW CASTLE-CECIL-KENT MD-BERKS-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY- 425 PM EDT SUN MAR 24 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ016>019-252030- SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- 425 PM EDT SUN MAR 24 2013 ...WINTER STORM WARNING IN EFFECT FROM 2 AM MONDAY TO MIDNIGHT EDT MONDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012-013-252030- MIDDLESEX-WESTERN MONMOUTH- 425 PM EDT SUN MAR 24 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM MONDAY TO MIDNIGHT EDT MONDAY NIGHT... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 6 PM TO 10 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND NORTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. COASTAL FLOOD ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-NJZ023-252030- INLAND SUSSEX-CAPE MAY- 425 PM EDT SUN MAR 24 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EDT MONDAY NIGHT... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 6 PM TO 10 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. COASTAL FLOOD ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ020-022-027-252030- OCEAN-ATLANTIC-SOUTHEASTERN BURLINGTON- 425 PM EDT SUN MAR 24 2013 ...WINTER STORM WARNING IN EFFECT FROM 2 AM MONDAY TO MIDNIGHT EDT MONDAY NIGHT... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 6 PM TO 10 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. COASTAL FLOOD ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ021-252030- CUMBERLAND- 425 PM EDT SUN MAR 24 2013 ...WINTER STORM WARNING IN EFFECT FROM 2 AM MONDAY TO MIDNIGHT EDT MONDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-252030- KENT- 425 PM EDT SUN MAR 24 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-252030- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 425 PM EDT SUN MAR 24 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EDT MONDAY NIGHT... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 6 PM TO 10 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. COASTAL FLOOD ADVISORY. WINDS GUSTS IN EXCESS OF 40 MPH CENTERED AROUND MONDAY AFTERNOON ARE LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-252030- DELAWARE BEACHES- 425 PM EDT SUN MAR 24 2013 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 6 PM TO 10 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TONIGHT. A WINTER-TYPE STORM IN EARLY SPRING IS EXPECTED TO BRING A COLD RAIN OR MIXED WINTRY PRECIPITATION TO MUCH OF THE AREA BEGINNING TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. WINDS GUSTS IN EXCESS OF 40 MPH CENTERED AROUND MONDAY AFTERNOON ARE LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ015-019-020-252030- QUEEN ANNES-TALBOT-CAROLINE- 425 PM EDT SUN MAR 24 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-452>455-252030- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 425 PM EDT SUN MAR 24 2013 ...GALE WARNING IN EFFECT FROM 6 AM MONDAY TO 2 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. CONDITIONS WILL DETERIORATE TONIGHT AS WINDS AND SEAS INCREASE IN ADVANCE OF THE DEVELOPING COASTAL STORM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-252030- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 425 PM EDT SUN MAR 24 2013 ...GALE WARNING IN EFFECT FROM 11 AM MONDAY TO 2 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. CONDITIONS WILL DETERIORATE TONIGHT AS WINDS AND SEAS INCREASE IN ADVANCE OF THE DEVELOPING COASTAL STORM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-252030- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 425 PM EDT SUN MAR 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. WIND GUSTS UP TO 20 KNOTS WILL DEVELOP LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. WIND GUSTS UP TO 30 KNOTS WILL OCCUR MONDAY AND MONDAY NIGHT WITH THE PASSING COASTAL STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SZATKOWSKI
The national radar mosaic for the moment the first event began.
3 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2013Every state in 2013This day in weather historyWarnings in Delaware, March 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 439954, 439955, 439953.